Vol. 70, No. 2, 1977

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
A generalization of the Chinese remainder theorem

B. Arazi

Vol. 70 (1977), No. 2, 289–296
Abstract

Let X be a set of r nonnegative integers, and let Bi i = 1,2,3,,t be the unordered sets of residues of the elements of X modulo mi, where it is not known which element in X produces a given element in Bi.

For the case where r = 1, the Chinese Remainder Theorem introduces necessary and sufficient conditions on the values of mi in order that X may have a unique solution mod i=1tmi.

This paper introduces such conditions for the case where r 1.

Mathematical Subject Classification
Primary: 10A10, 10A10
Milestones
Received: 23 August 1976
Revised: 8 February 1977
Published: 1 June 1977
Authors
B. Arazi